# SDR SWAA2013102821437

- Difficulty date: October 16, 2013
- Submitted: October 28, 2013
- Operation: Air carrier
- Aircraft: N758SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27873
- Aircraft time: 50,486 hours, 29,354 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 147A5744U
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL PRESSURE WEB CRACKED AT STATION 663, BETWEEN LBL 31.83 TO LBL 40.  REPAIRED WEB IAW SRM.
